| Catalog Number |
363904 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
Low Blood Pressure/ Hypotension (1914)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: details of complaint (reported issue): vasopressin drip bubbles alarm.Tubing is less than 8 in use and have to change tubing.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and one photograph was provided for evaluation.Upon evaluation of the photograph, it was noted that the set was disconnected from the pump and bubbles were seen.The exact root cause cannot be determined at this time, but a possible root cause could be related to incomplete priming of the iv-line, infusion of cold solutions which may exhibit air bubbles coming out of the solution as the fluid warms, incomplete filling of the drip chamber during priming.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.